# SDR SWAA2024053191854

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 23,188 hours, 11,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MEGAPHONE WON'T TEST<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-900-804-NG (MEGAPHONE BATTERY REPLACEMENT - PERMANENT)]
